# SDR AALA960894

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705AA
- Make and model: Boeing 727223
- Aircraft serial: 22462
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1096
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN FUSELAGE SKIN ON CROWN AT STATION 1096, RIGHT SIDE OF STRINGER NR 1 AT FASTENER FOR NR 2 ENG INLET FORWARD ATTACH.  INSTALLED DOUBLER PER SB 727-53A0204 SRM 53-30-3 FIG 3 PAGE 12-14.  (M)
